MAUDE Adverse Event Report: ARTHROCARE CORP. DOUBLE FIX KNOTLESS PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORP. DOUBLE FIX KNOTLESS PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72290143
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during arcr procedure, the anchor broke off from the base.The screw parts dropped off inside the joint, but it was removed with grasper.No patient injury was reported.A backup device was available to complete the procedure with no significant delay and no patient injuries.
 
Additional Manufacturer Narrative
The returned instrument, intended for use in treatment, was returned as an mdr for evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the instrument shows no manufacturing abnormalities.The implant was detached and the device was returned with single parts of the implant attached in a separate plastic bag.The separately returned implant was not damaged.No sutures returned with the instrument.The parts returned show no manufacturing abnormalities.The returned double fix knotless pk is a single used device and cannot be functional tested.The complaint was not verified and the root cause could not be determined with certainty.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.Additional information.
 
Event or Problem Description
It was reported that during arcr procedure, the anchor broke off from the base.The screw parts dropped off inside the joint, but it was removed with grasper.No patient injury was reported.No additional bone hole was made to complete the procedure and a backup device was available to complete the procedure with no significant delay and no patient injuries.
 
Additional Manufacturer Narrative
Report was inadvertently submitted under manufacturer number ¿1219602¿ but the correct manufacturer number is ¿3006524618.¿.
 
Additional Manufacturer Narrative
H10/h11: the initial incident report was submitted with incorrect manufacturing site information and registration number 1219602 (s+n mansfield).The correct manufacturing site information and registration number is 3006524618(s+n austin).Corrected data: d3 and g1 manufacturing site name, address and contact information.

Brand Name
DOUBLE FIX KNOTLESS PK
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key8134324
Report Number1219602-2018-01667
Device Sequence Number10816848
Product Code MBI
UDI-Device Identifier00885556722497
UDI-Public00885556722497
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2021
Device Model Number72290143
Device Catalogue Number72290143
Device Lot Number2021019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer01/22/2019
01/22/2019
01/22/2019
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date01/23/2019
11/20/2019
02/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1